RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danilov, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:149
Abstract pages:539
Full texts:210
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person22326
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204160

Publications in Math-Net.Ru
1991
1. N. N. Danilov, “Cooperative multistage games with side payments”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 2,  33–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:2 (1991), 37–46
1990
2. N. N. Danilov, G. V. Tomskii, “On the existence of the $\epsilon$-$\beta$-core in dynamic games of fixed duration”, Differ. Uravn., 26:3 (1990),  401–408  mathnet  mathscinet; Differ. Equ., 26:3 (1990), 292–297
1986
3. N. N. Danilov, L. A. Petrosyan, “Classification of dynamically stable solutions in cooperative differential games”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  24–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 33–47
1982
4. N. N. Danilov, “On existence of stable solutions in cooperative differential games”, Avtomat. i Telemekh., 1982, 4,  9–15  mathnet  mathscinet  zmath; Autom. Remote Control, 43:4 (1982), 429–434

1989
5. N. N. Danilov, N. N. Kozik, N. K. Smolentsev, “All-Union School “Optimal Control. Geometry and Analysis””, Uspekhi Mat. Nauk, 44:3(267) (1989),  199–200  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019